Jump to content

9 months off, but still not healed?


Recommended Posts

I dont write a lot on here, but i jus wanted to say im 9 months off of ativan from being on a small dose for 4 and a half month. I feel like im def healing ever since the six month mark where u start to notice a good difference. i dont feel healed, i dont think i will be for a while like a year. but who knows 18 month seems to be the magic number for most ppl. I still have Depression, Panic attacks, intrusive thoughts, persistent bad memories. But thats a hell of a lot better than c/t or early w/d. I feel like i should be healed fully by now. idk... :'(

 

I am going to school again to get my GED, i tried in September when i 1st came off the drug, and it was wayy too much on me, but now 9 months later i am well enough to concentrate in school. If anyone has had a similar ativan experiencing plz let me know when ur sxs left for good, cause im honestly scared that this is me forever, and ill never be able to smoke or drink again... ect i want my old life back, and to be happy.

 

:)thanks

 

- Lis ♥

Link to comment
Share on other sites

hi there,

 

9 mos off is still pretty early, I've seen a few heal by that point, but what we see here is generally over 12 month mark. It can take the CNS a long time to heal. Your doing great, just try to live as normally as you can, be careful about stress and stimulants and you WILL recover that's a promise.

 

love

cupcake

Link to comment
Share on other sites

thanks for posting, I'm almost 5 months off of a course of 5 months of less than 1 mg ativan, and really not feeling great yet.  bad insomnia still, and anxiety, panics, d/r, and every shake in the book, no sense of hunger, etc.  Looking forward to month 6.
Link to comment
Share on other sites

I'm almost 11 months of after CT, things got better from the 6 month mark.  Now I am able to work full time and study again.  Still have insomnia, tinnitus and a bunch of minor physical things, I think another 6 months should fix a lot more.
Link to comment
Share on other sites

Wow...im still tapering so i wouldnt really kno lis...thats also my sisters name lol but like cupcake said for some people it can take along time before there Cns is fully healed...and trust me i do think about the same things as you i wanna get back to my life again and be able to drink again one day so at least your not alone  :)....i hope everything starts to get better ASAP for you, as im still going through this war  :-\....much love  :smitten:
Link to comment
Share on other sites

Hi Lis,

 

I lived in full withdrawals for two years, no one knew what to do. In the 'end' I found the problem which was xanax and is now on the same journey as you, a very unknown one unfortunately.

 

Sounds like you are doing great, keep strong and take each day as it comes.

 

Some words that might give you some extra streng...

 

"Do not let your fire go out, spark by irreplaceable spark,

in the hopeless swamps of the approximate, the not-quite, the not-yet, the not-at-all.

Do not let the hero in your soul perish, in lonely frustration for the life you deserved, but

have never been able to reach.

Check your road and the nature of your battle.

 

The world you desired can be won. It exists, it is real, it is possible, it is yours!

 

Ciao

Monty

Link to comment
Share on other sites

  • 4 weeks later...
Yes I always wake up to the feeling of anxiety all over my body,this use to scare me...Also I would be mean,grumpy,bitchy.....This wasnt me...It was stupid Atavin withdraws!but i just thought i was crazy...Hang in there baby.....Each day brings you closer to healing.....I jumped off my klonopin 26hrs ago....I can feel my brain...OMG......I wasted 8yrs of my life on 2.mg of mr wicked Atavin...If I can do it so can you......If you can do it so can I.......Tee-Hee
Link to comment
Share on other sites

×
×
  • Create New...